Complete asymptotic expansions for certain multiple $q$-integrals and $q$-differentials of Thomae–Jackson type

Tom 152 / 2012

Masanori Katsurada Acta Arithmetica 152 (2012), 109-136 MSC: Primary 11P82; Secondary 11M35. DOI: 10.4064/aa152-2-1

Autorzy

  • Masanori KatsuradaDepartment of Mathematics
    Hiyoshi Campus
    Keio University
    4-1-1 Hiyoshi, Kouhoku-ku
    Yokohama 223-8521, Japan
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek